Alert archive / Montana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 44, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 26, 2012, 3:06 AM MDT for Glacier County, Pondera County, Toole County, Montana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2012, 3:06 AM MDT (09:06 UTC)
- Expired
- Jun 26, 2012, 3:45 AM MDT
- In force
- 39 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
Counties Glacier County, MT, Pondera County, MT, Toole County, MT
The radar
The Great Falls radar (KTFX), 143 km from the middle of the area, began a volume at 09:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 9.1 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1195 J/kg
- Mixed-layer CIN
- -265 J/kg
- Mixed-layer LCL
- 1952 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
506 WUUS55 KTFX 260906 SVRTFX MTC035-073-101-260945- /O.NEW.KTFX.SV.W.0044.120626T0906Z-120626T0945Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 306 AM MDT TUE JUN 26 2012 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN GLACIER COUNTY IN NORTH CENTRAL MONTANA... THIS INCLUDES THE CITY OF CUT BANK... CENTRAL PONDERA COUNTY IN NORTH CENTRAL MONTANA... WEST CENTRAL TOOLE COUNTY IN NORTH CENTRAL MONTANA... * UNTIL 345 AM MDT * AT 300 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 11 MILES WEST OF VALIER...MOVING NORTH AT 35 MPH. * LOCATIONS IN THE WARNING INCLUDE CUT BANK. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH THIS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 4878 11266 4863 11193 4816 11246 4822 11277 TIME...MOT...LOC 0906Z 199DEG 30KT 4838 11247 $$
2 follow-up statements
755
WWUS55 KTFX 260928
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
328 AM MDT TUE JUN 26 2012
MTC035-073-101-260945-
/O.CON.KTFX.SV.W.0044.000000T0000Z-120626T0945Z/
TOOLE MT-GLACIER MT-PONDERA MT-
328 AM MDT TUE JUN 26 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM MDT
FOR NORTH CENTRAL PONDERA...EAST CENTRAL GLACIER AND WEST CENTRAL
TOOLE COUNTIES...
AT 324 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED NEAR ETHRIDGE...OR 10 MILES SOUTHEAST
OF CUT BANK...MOVING NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4838 11221 4842 11250 4875 11252 4863 11193
4839 11220
TIME...MOT...LOC 0928Z 216DEG 45KT 4856 11217
$$361
WWUS55 KTFX 260940
SVSTFX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
340 AM MDT TUE JUN 26 2012
MTC035-073-101-260950-
/O.EXP.KTFX.SV.W.0044.000000T0000Z-120626T0945Z/
TOOLE MT-GLACIER MT-PONDERA MT-
340 AM MDT TUE JUN 26 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PONDERA...EAST
CENTRAL GLACIER AND WEST CENTRAL TOOLE COUNTIES WILL EXPIRE AT 345 AM
MDT...
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM
THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER SEVERE...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
LAT...LON 4838 11221 4842 11250 4875 11252 4863 11193
4839 11220
TIME...MOT...LOC 0940Z 216DEG 45KT 4868 11204
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 10:55 PM MDT, 4 hours 11 minutes earlier.
Area forecast discussion, Jun 25, 10:55 PM MDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1055 PM MDT MON JUN 25 2012 UPDATED AVIATION SECTION .DISCUSSION... ANOTHER VERY BUSY NIGHT WITH CONVECTIVE ACTIVITY AND FIRE CONDITIONS. RED FLAG WARNING HAS EXPIRED BUT REMAINS IN EFFECT FOR TUESDAY. CURRENT FORECAST PACKAGE LOOKS GOOD. && .AVIATION... UPDATED 0455Z. SOUTHWEST FLOW ALOFT WILL CONTINUE. AIRMASS HAS STABILIZED EXCEPT ALONG THE HI-LINE WHERE THUNDERSTORMS PERSIST. CONVECTIVE ACTIVITY SHOULD END BY 08Z. SOME LOW AND MID LEVEL CEILINGS MAY FORM AGAIN OVERNIGHT OVER PORTIONS OF NORTH CENTRAL MONTANA. VFR CONDITIONS PREVAIL WITH MVFR CONDITIONS AND ERRATIC WINDS POSSIBLE IN THE VICINITY OF THUNDERSTORMS. && .PREV DISCUSSION...ISSUED 259 PM MDT MON JUN 25 2012 TONIGHT THROUGH WEDNESDAY...VERY BUSY PERIOD WITH WIDELY VARYING WEATHER CONDITIONS EXPECTED TONIGHT AND TUESDAY. IN THE NORTH A MOIST AND UNSTABLE AIRMASS IS IN PLACE WITH ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED THIS EVENING. A FEW STORMS COULD BECOME STRONG TO SEVERE WITH DAMAGING WINDS AND LARGE HAIL. TORNADOES ARE NOT EXPECTED BUT ALSO CAN NOT BE RULED OUT AS SHEAR PROFILES APPEAR SOMEWHAT FAVORABLE. IN THE SOUTH VERY DRY...WINDY AND HOT CONDITIONS WILL CONTINUE THROUGH THE EVENING AND AGAIN ON TUESDAY. RED FLAG WARNINGS REMAIN IN EFFECT FOR MUCH OF SOUTHWEST MONTANA AND SOUTHERN PORTIONS OF CENTRAL MONTANA. THE DEEP UPPER LEVEL LOW ALONG THE WEST COAST IS FINALLY EXPECTED TO SWING NORTHEAST ACROSS THE PACIFIC NORTHWEST ON TUESDAY. WIDESPREAD AND POSSIBLY HEAVY PRECIPITATION IS EXPECTED FOR THE GLACIER PARK REGION FOR MUCH OF TUESDAY WITH ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED OVER THE PLAINS. A SURFACE FRONT WILL PUSH THROUGH MONTANA DURING THE AFTERNOON/EVENING HOURS ON TUESDAY WITH STRONG AND GUSTY WEST WINDS DEVELOPING BEHIND THE FRONT. MOUNTAIN TOP WINDS LOOK ESPECIALLY STRONG ALONG THE ROCKY MOUNTAIN FRONT SO HAVE ISSUED A HIGH WIND WATCH FOR LATE TUESDAY AFTERNOON AND EVENING. FOR WEDNESDAY A COOLER AND SOMEWHAT QUIETER WEATHER PATTERN IS EXPECTED. WINDS ARE EXPECTED TO REMAIN BREEZY AND THERE COULD BE SOME ISOLATED SHOWERS OVER THE GLACIER PARK REGION BUT OTHERWISE CONDITIONS ARE NOT EXPECTED TO BE AS BUSY. MPJ WEDNESDAY NIGHT THROUGH MONDAY...THE ZONES WILL BE UNDERNEATH UNSETTLED SOUTHWEST FLOW ALOFT WEDNESDAY NIGHT. THE AIRMASS WILL GENERALLY BE DRY...HOWEVER...AND THE CHANCE OF CONVECTION WILL REMAIN LOW. A WEAK HIGH PRESSURE RIDGE WILL BUILD THURSDAY AND THE AIRMASS WILL CONTINUE TO WARM AND DRY WITH TEMPERATURES RISING FURTHER ABOVE SEASON NORMALS. A SERIES OF WEAK DISTURBANCES WILL MOVE THROUGH THE FLOW ALOFT FRIDAY. MOISTURE WILL INCREASE ACROSS THE REGION AND THE AIRMASS WILL BECOME UNSTABLE...AND THE CHANCE OF && .FIRE WEATHER... RED FLAG WARNINGS REMAIN IN EFFECT FOR ZONE 118 AND MEAGHER COUNTY IN ZONE 117 FOR FRONTAL PASSAGE...STRONG WINDS AND LOW RELATIVE HUMIDITIES FROM 10 AM MDT UNTIL 9 PM MDT TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... GTF 59 80 49 73 / 20 20 10 10 CTB 54 68 47 67 / 30 100 40 10 HLN 59 82 48 75 / 10 20 10 0 BZN 54 84 42 77 / 10 10 0 0 WEY 50 71 39 72 / 0 0 10 0 DLN 53 76 40 76 / 0 10 0 0 HVR 61 87 51 74 / 30 20 20 10 LWT 58 84 46 71 / 20 10 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING EASTERN GLACIER...NORTHERN ROCKY MOUNTAIN FRONT...SOUTHERN ROCKY MOUNTAIN FRONT. RED FLAG WARNING FROM 10 AM TO 9 PM MDT TUESDAY BROADWATER...CASCADE...CENTRAL AND SOUTHERN LEWIS AND CLARK...GALLATIN...JEFFERSON...MEAGHER. SEVERE THUNDERSTORM WATCH 430 FOR PORTIONS OF NORTH CENTRAL MONTANA THROUGH 1 AM MDT. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jun 25, 4:58 PM MDT, 10 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 458 PM MDT MON JUN 25 2012 MTZ008-014-015-052>055-262300- BEAVERHEAD-CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-JEFFERSON- BROADWATER-MEAGHER-GALLATIN- 458 PM MDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST MONTANA. .DAY ONE...TONIGHT A RED FLAG WARNING IS IN EFFECT UNTIL 9 PM MDT TONIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR SOUTHERN LEWIS AND CLARK COUNTY UNTIL 1 AM MDT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A RED FLAG WARNING IS IN EFFECT FROM 10 AM MDT UNTIL 9 PM MDT TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR REPORTS OF SEVERE WEATHER OR FLASH FLOODING. MTZ009-010-048-262300- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- 458 PM MDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM MDT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A HIGH WIND WATCH IS IN EFFECT FORM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR REPORTS OF SEVERE WEATHER OR FLASH FLOODING. MTZ011>013-044>047-049>051-262300- HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- EASTERN TETON-JUDITH BASIN-FERGUS- 458 PM MDT MON JUN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND NORTH CENTRAL MONTANA. .DAY ONE...TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1 AM MDT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR REPORTS OF SEVERE WEATHER OR FLASH FLOODING.
In the hours before
Special weather statement, Jun 26, 1:30 AM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 130 AM MDT TUE JUN 26 2012 MTZ011-047-260815- BLAINE MT-HILL MT- 130 AM MDT TUE JUN 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HILL AND CENTRAL BLAINE COUNTIES UNTIL 215 AM MDT... AT 127 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES SOUTH OF HAVRE...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. * LOCATIONS IMPACTED INCLUDE... LLOYD... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4868 10901 4831 10891 4825 10971 4843 10976 TIME...MOT...LOC 0730Z 260DEG 26KT 4836 10959 SUK
Special weather statement, Jun 26, 1:43 AM MDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 143 AM MDT TUE JUN 26 2012 MTZ013-045-046-049-260830- CHOUTEAU MT-EASTERN PONDERA MT-EASTERN TETON MT-LIBERTY MT- 143 AM MDT TUE JUN 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PONDERA...EASTERN TETON...EXTREME SOUTHWESTERN LIBERTY AND WESTERN CHOUTEAU COUNTIES UNTIL 230 AM MDT... AT 136 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTHEAST OF POWER...OR 21 MILES NORTH OF GREAT FALLS...MOVING NORTHEAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...THE KNEES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4820 11170 4811 11099 4771 11135 4771 11168 TIME...MOT...LOC 0743Z 205DEG 29KT 4784 11143
Special weather statement, Jun 26, 2:30 AM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
230 AM MDT TUE JUN 26 2012
MTZ009-010-046-048-260915-
EASTERN GLACIER MT-EASTERN PONDERA MT-NORTHERN ROCKY MOUNTAIN FRONT
MT-SOUTHERN ROCKY MOUNTAIN FRONT MT-
230 AM MDT TUE JUN 26 2012
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PONDERA...SOUTHEASTERN
GLACIER AND NORTHWESTERN TETON COUNTIES UNTIL 315 AM MDT...
AT 224 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG MULTI-CELL THUNDERSTORM 7 MILES SOUTHWEST OF HEART BUTTE...OR
40 MILES SOUTHWEST OF CUT BANK...MOVING NORTH AT 35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...HEART BUTTE...VALIER
AND DUPUYER.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4853 11220 4823 11223 4796 11259 4817 11313
4877 11281
TIME...MOT...LOC 0830Z 200DEG 31KT 4828 11292Local storm report, Jun 26, 2:31 AM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
231 AM MDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 AM HAIL 10 S CHINOOK 48.44N 109.23W
06/26/2012 E2.50 INCH BLAINE MT TRAINED SPOTTER
&&
SUKSpecial weather statement, Jun 26, 2:34 AM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 234 AM MDT TUE JUN 26 2012 MTZ011-013-045-260915- CHOUTEAU MT-HILL MT-LIBERTY MT- 234 AM MDT TUE JUN 26 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LIBERTY...SOUTHWESTERN HILL AND NORTHWESTERN CHOUTEAU COUNTIES UNTIL 315 AM MDT... AT 230 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHEAST OF THE KNEES...OR 29 MILES NORTHWEST OF FORT BENTON...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAINLY RURAL AREAS OF NORTHWESTERN CHOUTEAU...SOUTHERN LIBERTY AND SOUTHWESTERN HILL COUNTIES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4849 11095 4831 11052 4798 11108 4810 11131 TIME...MOT...LOC 0834Z 216DEG 28KT 4812 11111
Local storm report, Jun 26, 3:00 AM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
300 AM MDT TUE JUN 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM HAIL 6 WNW HARLEM 48.56N 108.90W
06/26/2012 E1.00 INCH BLAINE MT LAW ENFORCEMENT
&&
SUKThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:15 PM MDT | Special Weather Statement | TFX | Petroleum | 45 min |
| Jun 25, 6:22 PM MDT | Severe Thunderstorm Warning | TFX | Glacier, Pondera, Toole | 38 min |
| Jun 25, 6:31 PM MDT | Severe Thunderstorm Warning | TFX | Glacier, Pondera, Teton | 44 min |
| Jun 25, 7:09 PM MDT | Special Weather Statement | TFX | Pondera | 51 min |
| Jun 25, 7:10 PM MDT | Special Weather Statement | TFX | Pondera | 50 min |
| Jun 25, 7:11 PM MDT | Special Weather Statement | TFX | Pondera | 49 min |
| Jun 25, 7:32 PM MDT | Special Weather Statement | TFX | Pondera, Teton, Toole | 58 min |
| Jun 25, 8:17 PM MDT | Special Weather Statement | TFX | Pondera, Toole | 43 min |
| Jun 25, 9:17 PM MDT | Special Weather Statement | TFX | Toole | 43 min |
| Jun 25, 9:23 PM MDT | Special Weather Statement | TFX | Teton | 52 min |
| Jun 25, 9:50 PM MDT | Special Weather Statement | TFX | Pondera, Toole | 40 min |
| Jun 25, 11:05 PM MDT | Special Weather Statement | TFX | Liberty | 40 min |
| Jun 25, 11:41 PM MDT | Special Weather Statement | TFX | Liberty | 49 min |
| Jun 26, 1:30 AM MDT | Special Weather Statement | TFX | Blaine | 45 min |
| Jun 26, 1:43 AM MDT | Special Weather Statement | TFX | 47 min | |
| Jun 26, 1:52 AM MDT | Severe Thunderstorm Warning | TFX | Blaine | 38 min |
| Jun 26, 2:27 AM MDT | Severe Thunderstorm Warning | TFX | Blaine | 48 min |
| Jun 26, 2:30 AM MDT | Special Weather Statement | TFX | Pondera | 45 min |
| Jun 26, 2:34 AM MDT | Special Weather Statement | TFX | Liberty | 41 min |
| Jun 26, 3:20 AM MDT | Special Weather Statement | TFX | Teton | 40 min |
| Jun 26, 3:38 AM MDT | Severe Thunderstorm Warning | TFX | Pondera, Teton | 37 min |
| Jun 26, 4:10 AM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Liberty, Pondera, Teton, Toole | 50 min |
| Jun 26, 4:38 AM MDT | Special Weather Statement | TFX | Liberty | 52 min |
| Jun 26, 4:57 AM MDT | High Wind Warning | TFX | 19 hr | |
| Jun 26, 4:58 AM MDT | Special Weather Statement | TFX | Hill | 47 min |
| Jun 26, 5:32 AM MDT | Special Weather Statement | TFX | Hill | 43 min |
| Jun 26, 5:35 AM MDT | Special Weather Statement | TFX | Liberty | 40 min |
| Jun 26, 5:37 AM MDT | Special Weather Statement | TFX | Liberty | 38 min |
| Jun 26, 5:47 AM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Hill, Liberty | 43 min |
| Jun 26, 6:23 AM MDT | Special Weather Statement | TFX | Toole | 52 min |
| Jun 26, 6:34 AM MDT | Special Weather Statement | TFX | Hill | 41 min |
| Jun 26, 7:01 AM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Liberty, Pondera, Toole | 44 min |
| Jun 26, 7:08 AM MDT | Severe Thunderstorm Warning | TFX | Hill | 52 min |
| Jun 26, 7:13 AM MDT | Severe Thunderstorm Warning | TFX | Liberty, Pondera, Toole | 47 min |
| Jun 26, 7:39 AM MDT | Severe Thunderstorm Warning | TFX | Hill, Liberty, Toole | 66 min |
| Jun 26, 11:16 AM MDT | Severe Thunderstorm Warning | TFX | Glacier, Lewis and Clark, Pondera, Teton | 59 min |
| Jun 26, 11:36 AM MDT | Special Weather Statement | TFX | Lewis and Clark | 24 min |
| Jun 26, 12:08 PM MDT | Severe Thunderstorm Warning | TFX | Glacier, Pondera, Teton, Toole | 67 min |
| Jun 26, 12:22 PM MDT | Special Weather Statement | TFX | Cascade, Teton | 38 min |
| Jun 26, 12:42 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Chouteau, Teton | 63 min |
| Jun 26, 1:14 PM MDT | Special Weather Statement | TFX | Toole | 76 min |
| Jun 26, 1:41 PM MDT | Severe Thunderstorm Warning | TFX | Chouteau, Hill | 38 min |
| Jun 26, 1:46 PM MDT | Special Weather Statement | TFX | Liberty | 29 min |
| Jun 26, 2:20 PM MDT | Special Weather Statement | TFX | Hill | 40 min |
| Jun 26, 2:32 PM MDT | Severe Thunderstorm Warning | TFX | Blaine, Hill | 73 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.